Dr. Munish Kansal

Assistant Professor

Specialization

Numerical Analysis & Numerical Linear Algebra

Email

munish.kansal@thapar.edu

Specialization

Numerical Analysis & Numerical Linear Algebra

Email

munish.kansal@thapar.edu

Contact No.

+91-9855-087-206

Web page link: https://www.researchgate.net/profile/Munish_Kansal

Biography

Dr. Munish Kansal is working as an Assistant Professor in the School of Mathematics (SOM), Thapar Institute of Engineering & Technology (TIET), Patiala. He received his Master’s degree in Mathematics (M.Sc) from Department of Mathematics, Panjab University, Chandigarh in 2009 and Doctor of Philosophy (Ph.D) in Applied Mathematics from Department of Mathematics, Panjab University, Chandigarh in 2017. He has been teaching undergraduate and postgraduate mathematics courses since 2013. He has published 35 research papers in well-esteemed journals. Dr. Kansal is guiding three Ph.D and two Master’s student.

Research Projects

Teaching Experience: More than 8 years

Teaching Interests:

Research Interests :

Publications:

Journals: SCI (16)

Full Papers in Conferences Proceedings

Book Chapter

Awards and Honours

  • Project Title: On some higher-order numerical schemes for solving nonlinear models and their dynamical analysis in the complex plane
  • Year: 2021-
  • Project No: Seed Money Project-TU/DORSP/57/7290
  • Funding Agency: Thapar Institute of Engineering and Technology, Patiala
    • Engineering Mathematics-I,II,III
    • Numerical Analysis (Theory + Practical implementations in MATLAB)
    • Linear Algebra and Operations Research
    • Complex Analysis
    • Computer Programming: MATLAB
    • Matrix Computations
    • Real Analysis
    • Generalized Inverses
    • Outer Inverses
    • Numerical solutions of nonlinear equations and systems of nonlinear equations
    • Dynamical Analysis
    • Basins of attraction
    • Munish Kansal, Alicia Cordero, Sonia Bhalla, Juan R. Torregrosa (2021).: New fourth- and sixth-order classes of iterative methods for solving systems of nonlinear equations and their stability analysis, Numer Algor. (Springer) 87(4), 1-44 (SCIE) DOI: 10.1007/s11075-020-00997-4 (Impact factor: 3.041).
    • Manpreet Kaur, Munish Kansal, Sanjeev Kumar (2021).: An Efficient Matrix Iterative Method for Computing Moore–Penrose Inverse, Mediterr. J. Math. (Springer) 18(2), (SCIE) (Impact factor: 1.400).
    • Munish Kansal, Ali Saleh Alshomran, Sonia Bhalla, Ramandeep Behl, Mehdi Salimi (2020).: One Parameter Optimal Derivative-Free Family to Find the Multiple Roots of Algebraic Nonlinear Equations, Mathematics (MDPI) 8, 2223 (SCIE) (Impact factor: 2.258).
    • Munish Kansal, Alicia Cordero, Sonia Bhalla, Juan R. Torregrosa (2020).: Memory in a New Variant of King’s Family for Solving Nonlinear Systems. Mathematics 8, 1251 (SCIE) (Impact factor: 2.258).
    • Munish Kansal, Alicia Cordero, Juan R. Torregrosa, Sonia Bhalla (2020).: A stable class of modified Newton-like methods for multiple roots and their dynamics, Int. J. Nonlinear Sci. Numer. Simul. (De Gruyter) (SCIE) DOI: 10.1515/ijnsns-2018-0347 (Impact factor: 2.007).
    • Manpreet Kaur, Munish Kansal (2020).: An efficient class of iterative methods for computing generalized outer inverse M_(T,S)^((2)), J. Appl. Math. Comput. (Springer) (SCIE) DOI: 10.1007/s12190- 020-01375-y (Impact factor: 1.686).
    • Ramandeep Behl, Munish Kansal, Mehdi Salimi (2020).: Modified King’s Family for Multiple Zeros of Scalar Nonlinear Functions, Mathematics 8(5), 827 (SCIE) (Impact factor: 2.258).
    • Ioannis K. Argyros, Munish Kansal, V. Kanwar (2020).: Ball convergence for a three-point method with optimal convergence order eight under weak conditions, Asian-Eur. J. Math. (World Scientific), 13(2), (MathSciNET) (Reviewed by American Mathematical Society) DOI: 10.1142/S1793557120500485.
    • Manpreet Kaur, Munish Kansal, Sanjeev Kumar (2020).: An efficient hyperpower iterative method for computing weighted Moore–Penrose inverse, AIMS Math. (AIMS) 5(3), 1680-1692 (SCIE) (Impact factor: 1.427).
    • Hessah Faihan Alqahtani, Ramandeep Behl, Munish Kansal (2019).: Higher-Order Iteration Schemes for Solving Nonlinear Systems of Equations, Mathematics, 7(10), 937 (SCIE) (Impact factor: 2.258).
    • R. A. Alharbey, Munish Kansal, Ramandeep Behl, J. A. Tenreiro Machado (2019).: Efficient Three-Step Class of Eighth-Order Multiple Root Solvers and Their Dynamics, Symmetry, 11(7), 837 (SCIE) (Impact factor: 2.713).
    • Munish Kansal, Ramandeep Behl, Mohammed Ali A. Mahnashi, Fouad Othman Mallawi (2019).: Modified Optimal Class of Newton-Like Fourth-Order Methods for Multiple Roots, Symmetry, 11(4), 526 (SCIE) (Impact factor: 2.713).
    • Ioannis K. Argyros, Munish Kansal, Vinay Kanwar (2018).: Ball convergence for an Aitken-Newton method, J. Numer. Anal. Approx. Theory, 47(2), 114-123 (In Press).
    • Raj Bala, Munish Kansal, Vinay Kanwar (2018).: An optimal class of fourth-order multiple-root finders of Chebyshev-Halley type and their basins of attraction, Int. J. Comput. Sci. Math. (Scopus) (Reviewed by American Mathematical Society).
    • Ioannis K. Argyros, Munish Kansal, V. Kanwar, Sugandha Bajaj (2017).: Higher-order derivativefree families of Chebyshev–Halley type methods with or without memory for solving nonlinear equations, Appl. Math. Comput. (Elsevier) 315, 224–245 (SCI) (Impact factor: 4.091).
    • Ioannis K. Argyros, Munish Kansal, V. Kanwar (2017).: Ball convergence of a stable fourth-order family for solving nonlinear systems under weak conditions Stud. Univ. Babes-Bolyai Math. 62 (1), 127–135 (MathSciNET) (Reviewed by American Mathematical Society).
    • Ioannis K. Argyros, Munish Kansal, V. Kanwar (2017).: Ball convergence for two optimal eighthorder methods using only the first derivative, Int. J. Appl. Comput. Math. (Springer) 3, 2291–2301 (SCOPUS) DOI: 10.1007/s40819-016-0196-1.
    • Munish Kansal, V. Kanwar, Saurabh Bhatia (2016): Optimized mean based second derivative-free families of Chebyshev-Halley type methods, Numer. Analys. Appl. (Springer), 19(2), 167–181 (Reviewed by American Mathematical Society).
    • Ioannis K. Argyros, Munish Kansal, V. Kanwar (2016): On the local convergence of an eighthorder method for solving nonlinear equations, Annals of West University of Timisoara, 1, pp. 3–16, (MathSciNET) (Reviewed by American Mathematical Society).
    • V. Kanwar, Raj Bala, Munish Kansal (2017): Some new weighted eighth-order variants of Steffensen-King’s type family for solving nonlinear equations and its dynamics, SeMA (Springer), 74, 75-90 (MathSciNET) DOI 10.1007/s40324-016-0081-1.
    • Munish Kansal, V. Kanwar and Saurabh Bhatia (2016): Efficient derivative-free variants of HansenPatrick’s family with memory for solving nonlinear equations, Numer. Algorithms (Springer), DOI 10.1007/s11075-016-0127-6 (SCI) (Impact factor: 3.041).
    • Ioannis K. Argyros, Munish Kansal (2016): Unified local convergence for a certain family of methods in Banach space, SeMA (Springer), 73, 325–334 DOI 10.1007/s40324-016-0071-3 (MathSciNET).
    • Ioannis K. Argyros, Munish Kansal, V. Kanwar (2016): Local convergence for multipoint methods using only the first derivative, SeMA (Springer), 73, 369–378 (MathSciNET) DOI 10.1007/s40324- 016-0075-z.
    • Alicia Cordero, Munish Kansal, V. Kanwar and Juan R. Torregrosa (2016): A stable class of improved second-derivative free Chebyshev-Halley type methods with optimal eighth order convergence, Numer. Algorithms (Springer), (SCI) DOI 10.1007/s11075-015-0075-6 (Impact factor: 3.041).
    • Munish Kansal, V. Kanwar and Saurabh Bhatia (2015): New modifications of Hansen-Patrick’s family with optimal fourth and eighth orders of convergence, Appl. Math. Comput. (Elsevier) 269, 507–519 (SCI) (Impact factor: 4.091).
    • V. Kanwar, Sanjeev Kumar, Munish Kansal, Arvind garg (2015): Efficient families of Newton’s method and its variants suitable for non-convergent cases, Afrika Matematika (Springer), 27, pp. 767–779 (MathSciNET).
    • Munish Kansal, V. Kanwar and S. Bhatia (2015): On some optimal multiple root-finding methods and their dynamics, Applications and Applied Mathematics, An International Journal (AAM), 10, pp. 349 – 367 (MathSciNET) (Reviewed by American Mathematical Society).
    • Munish Kansal, Vinay Kanwar and Saurabh Bhatia (2015): An Optimal Eighth-Order DerivativeFree Family of Potra-Pták’s Method, Algorithms (MDPI) 2015, 8(2), 309-320 (MathSciNET) (Reviewed by American Mathematical Society).
    • V. Kanwar, Saurabh Bhatia, Munish Kansal (2013): New optimal class of higher-order methods for multiple roots, permitting f_0 (x_n) = 0, Appl. Math. Comput. (Elsevier) 222, 564–574 (SCI) (Impact factor: 4.091).
    • Ioannis K. Argyros, Munish Kansal, V. Kanwar (2016).: Ball convergence for Ostrowski-like method with accelerated eighth order convergence under weak conditions, International Journal of Advances in Mathematics, 1, pp. 17–25.
    • Ioannis K. Argyros, Munish Kansal, V. Kanwar (2016).: Ball convergence for two and three-point methods with memory based on Hermite interpolation, International Journal of Advances in Mathematics, 1, pp. 26–36.
    • Ioannis K Argyros, Munish Kansal, V. Kanwar, Raj Bala (2017): An efficient class of fourth-order Jarratt-type methods for nonlinear equations, Proceedings of the International Conference on Computational Methods, vol. 4, (Guilin, Guangxi, China)
    • Munish Kansal, V. Kanwar, Saurabh Bhatia (2015): Efficient derivative-free with memory variants of King’s family for solving nonlinear equations, published in IEEE under the title of 2nd International Conference on Recent Advances in Engineering and Computational Sciences, held on Dec. 21–22, 2015, at UIET, Panjab University, Chandigarh
    • Munish Kansal, V. Kanwar, Saurabh Bhatia: On improved Steffensen type methods with optimal eighth-order of convergence, Proceedings of National Seminar on Advances in Applied Mathematics and Mechancics (NSAAMM), 12–13, March, 2015 (Sponsored by UGC, New Delhi).
    • Ramandeep Behl, S.S. Motsa, Munish Kansal, V. Kanwar (2014): Fourth-order derivative-free optimal families of King’s and Ostrowski’s methods, Mathematical Analysis and its Applications, Springer proceedings in Mathematics and Statistics. (Editors: P.N. Agarwal, R.N. Mohapatra, Uaday Singh, H.M. Srivastava), (Reviewed by American Mathematical Society).
    • Qualified CSIR-UGC (JRF + NET) in Mathematics and Statistics section (2009) with All India Rank-44.
    • Qualified CSIR-UGC ( NET) in Mathematics and Statistics section (2012) with All India Rank-62.
    • Reviewer of Mathematical Reviews (American Mathematical Society) with Id: MR3656617